# SDR VNAA202108201113

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,330 hours, 38,125 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT DAYTON INTERNATIONAL AIRPORT (DAY) FACILITIES IN DAYTON, OH, MAINTENANCE DISCOVERED GOUGE DAMAGE TO THE LH AILERON HINGE FITTING #2 (P/N CC670-18052-11). THE DAMAGE MEASURES 0.360Ï¿½L X 0.122Ï¿½W X 0.030Ï¿½D. THE LH AILERON HINGE FITTING IS FABRICATED FROM 7475-T7351 CMS 516-02 ALUMINUM. / REMOVED LH AILERON #3 HINGE BOLT, ANTI ROTATION PLATE, SPACER, RETAINING PLATE, FLUTTER DAMPER TO AILERON BOLT, AND BOTH LH PCU OUTPUT LINK TO AILERON BOLTS IAW CRJ700 AMM 27-15-01-000-801 STEPS 1 THROUGH 3, AND STEPS 4.A1, 4.A3, 4.A7, 4.A8, 4.A9, 4A.13. STRIPPED PAINT FROM TEMP REPAIR LOCATIONS ON AIRFRAME SIDE OF #2 AND #3 LH AILERON HINGE FITTINGS IAW CRJ700 SRM 51-26-01-001-001. PERM REPAIR NEEDS C/W. REINSTALL OF PARTS NEEDS C/W. OPERATIONAL TEST OF AILERON CONTROL SYSTEM NEEDS C/W.ROTO PEEN WAS PERFORMED BY CONSTANT AVIATION UNDER WORK ORDER CAS-17005 ON LH AILERON HINGE FITTING #2 IAW EA 21-C7-57-759 REV B AND CRJ 700 SRM 51-24-11-001-001-A01. C/W SECTION 3.1.A OF EA 21-C7-57-759 REV B IAW EA INSTRUCTIONS. REINSTALLED L/H AILERON #3 HINGE BOLT, ANTI-ROTATION PLATE, SPACER, RETAINING PLATE, FLUTTER DAMPER TO AILERON BOLT, AND BOTH L/H PCU OUTPUT LINK TO AILERON BOLTS IAW CRJ700 AMM 27-15-01-400-801. OPS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED. *[THIS TERMINATES EA 21-C7-57-759 REV B]
